A service provided by the WU Library and the WU IT-Services

Items where Author is "Hellmuth, Marc"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article | Paper
Number of items: 5.

Article

Hellmuth, Marc and Leydold, Josef and Stadler, Peter F. (2014) Convex Cycle Bases. Ars Mathematica Contemporanea, 7 (1). pp. 123-140. ISSN 1855-3974

Ostermeier, Philipp-Jens and Hellmuth, Marc and Klemm, Konstantin and Leydold, Josef and Stadler, Peter F. (2009) A note on quasi-robust cycle bases. Ars Mathematica Contemporanea, 2. pp. 213-240. ISSN 1855-3974

Paper

Hellmuth, Marc and Leydold, Josef and Stadler, Peter F. (2013) Convex Cycle Bases. Research Report Series / Department of Statistics and Mathematics, 124. WU Vienna University of Economics and Business, Vienna.

Biyikoglu, Türker and Hellmuth, Marc and Leydold, Josef (2009) Largest Eigenvalues of the Discrete p-Laplacian of Trees with Degree Sequences. Research Report Series / Department of Statistics and Mathematics, 85. Department of Statistics and Mathematics, WU Vienna University of Economics and Business, Vienna.

Biyikoglu, Türker and Hellmuth, Marc and Leydold, Josef (2008) Largest Laplacian Eigenvalue and Degree Sequences of Trees. Research Report Series / Department of Statistics and Mathematics, 64. Department of Statistics and Mathematics, WU Vienna University of Economics and Business, Vienna.

This list was generated on Sun Jul 21 01:58:32 2019 CEST.